MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) L-PLATE OBLIQUE LEFT 2H HEAD/3H SHAFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM LCP(TM) L-PLATE OBLIQUE LEFT 2H HEAD/3H SHAFT; PLATE,FIXATION,BONE
Model Number 249.687
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: date of event is unknown.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017 patient had an external fixation for a talus fracture.Patient was brought back for a planned open reduction internal fixation (orif) on (b)(6) 2017, were a 2.7mm locking compression plate (lcp), three cannulated screws, and six cortex screws were implanted.On (b)(6) 2017, the patient had a hardware removal due to infection, no malfunction of product reported.A plate and screws were removed.Surgery was successfully completed with no delay.The patient outcome was reported as okay.This report is for one (1) 2.7mm lcp¿ l-plate oblique left 2h head/3h shaft.(b)(4).

Brand Name
2.7MM LCP(TM) L-PLATE OBLIQUE LEFT 2H HEAD/3H SHAFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7148133
Report Number2939274-2017-50448
Device Sequence Number13730505
Product Code HRS
UDI-Device Identifier10886982171320
UDI-Public(01)10886982171320(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number249.687
Device Catalogue Number249.687
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2017
Initial Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient Weight72